# SDR SWAA2024011038992

- Difficulty date: January 6, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 26,540 hours, 12,922 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTS FORWARD ENTRY GRIT BAR IS DIFFICULT TO ARM AND DISARM.<[01] RE-POSITION FWD ENTRY ESCAPE SLIDE; IAW AMM 25-66-00.
